Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Awaiting miscarriage from IVF cycle. Feeling exhausted, nauseated and suffers from stomach pain. Cause for these symptoms?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 3014 Questions
My 35 year-old-daughter is awaiting a miscarriage from an IVF cycle where a pregnancy was achieved but the fetal heartbeat was gone at 6 weeks, 1day. She has been waiting a week for a miscarriage that as of this morning has not occurred but is feeling extremely exhausted, nauseated and suffers from stomach pain. It has been getting progressively worse over the week. I'm worried she could have an ulcer and she will be seeing a doctor for that. But could something else related to the IVF cycle be causing her symptoms? She is very devastated with this loss, could this cause her symptoms?
Posted Tue, 2 Jul 2013 in General Health
Answered by Dr. Ivan R. Rommstein 29 minutes later
Hi and welcome to XXXXXXX Thank you for your query.
This can be caused by psychosomatic effects and stress which can be problem for itsef but also it can worsen gastritis and ulcer if she has it. Also, there is hormonal imbalance in her body and it can lead to nausea and abdominal discomfort and pain and this is to be expected. This doesnt indicate something serious at this point, but however, I would be caotious because IVF and embrio diosrder can cause some rare but serious problems. So if she experience sharp pain in pelvis, vaginal bleeding, fever or there is progressive nausea and vomiting in next 48 hours, I suggest to visit doctor. Till that, she needs to rest, drink plenty of fluids and eat easier food (fruit, yoghurt,avoid alcohol, smoking fatty food and coffee).
WIsh you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor